# SDR USAA070332

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 56,163 hours, 56,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME OF FWD CARGO DOOR SURROUND AT BS 492 S-24R LOWER DOOR STOP CRACKED.  INSTALLED DOUBLER PER EA 98633, DEFECT SIZE:  .5 INCH.
